| Model Number |
EVFXPLUS-23 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Thrombosis/Thrombus (4440)
| Date of Event |
02/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a redo-transcatheter aortic valve replacement with the transcatheter aortic valve evfxplus-23, the patient experienced a brief episode of pulseless electrical activity during initial valve deployment.Temporary pacing and administration of epinephrine were required, and the rhythm recovered.Valve deployment was successful.On the first post-operative day, valve thrombosis was reported, which led to a switch from eliquis to warfarin.Subsequent international normalized ratio (inr) testing showed supratherapeutic values of 4.4 and 5.2 after the medication change.These adverse events resulted in prolongation of the existing hospitalization.Per the physician, the valve thrombosis was possibly related to the valve and the implant procedure.The patient was recovering from valve thrombosis and supratherapeutic inr, and the pulseless electrical activity episode resolved during the procedure.
Additional Manufacturer Narrative
Updated data: b5 corrected data: e1, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received that the pre-existing valve was not a medtronic valve.Following the valve-in-valve procedure with the active medtronic valve, the invasive peak gradient measured 12 millimeters of mercury (mm hg) and the invasive mean gradient measured 5 mmhg.These same values were also obtained via doppler.The physician indicated further a probable relationship to the procedure and the valve regarding the pulseless electrical activity.The physician also now indicated the supratherapeutic international normalized ratio (inr) was not related to the medtronic products nor to the valve procedure.